# SDR ASAA2018090425987

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 22,934 hours, 7,429 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F04622
- Condition: Failed
- Location: Window Heat
- Part time: 22,934 hours, 7,429 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 WINDOW OVERHEAT. GROUNDED - YES. ACCOMPLISHED WHCU BITE IAW FIM 30-41 TASK 801 #1 WHCU SHOWS WHCU LRU P5-9 C WINDOW SENSOR ON FAULT HISTORY SWAPPED NR 1 AND NR 2 WHCU IAW AMM 30-41-11, NO HELP. REINSTALLED WHCUS INTO ORIGINAL POSITION. REPLACED P5-9 HEAT MODULE PER AMM 30-41-41 WINDOW HEAT OPERATES NORMALLY PERFORMED WINDOW HEAT SYS TEST PER AMM 30-31-00 ALL HEATERS OPERATE NORMALLY.
